# SDR SWI2025F00097

- Difficulty date: November 14, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK CANISTER 1-3 IS CRACKED     (C-CHECK RO 1/29/2025)    REMOVED LH WING SLAT #1 REF CRJ 700 AMM 27-81-17-000-801-A01. PERFORMED ALL STEPS OF REO 670-57-42-577 REV -- DATED 2016-12-02 TO PERFORM REPAIR OF LH SLAT TRACK CANISTER 1-3. INSTALLED LH WING SLAT #1 REF CRJ 700 AMM 27-81-17-400-801-A01. TORQUE WRENCH USED TUC:4236 CALDUE:30-APRIL-2025. COMPLIED WITH TASK CARD 51-900-1002-SKY. FUEL LEAK CHECKED GOOD, RIGGING CHECKED GOOD, AND OPS TEST GOOD. SEE CONTINUE CARD FOR INDIVIDUAL WORK PERFORMED AND CALIBRATED TOOLING USED.
